Approximation of classes of Poisson integrals by repeated Fejer sums / Novikov, O. A., Rovenskaja, O. G. (2015)
Ukrainian

English  Proceedings of the Institute of Applied Mathematics and Mechanics NAS of Ukraine    /     Issue (2015, 29)

Novikov O. A., Rovenskaja O. G.
Approximation of classes of Poisson integrals by repeated Fejer sums


Cite:
Novikov, O. A., Rovenskaja, O. G. (2015). Approximation of classes of Poisson integrals by repeated Fejer sums. Proceedings of the Institute of Applied Mathematics and Mechanics NAS of Ukraine , 29, 78-86. http://jnas.nbuv.gov.ua/article/UJRN-0000782722 [In Russian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209